# SDR UALA2011030201029

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,219 hours, 13,664 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS WATER DRIPPING FROM OVERHEAD STOWBINS AT ROWS 33H, 34H AND 37J.  FOUND LEFT SATCOM ANTENNA LEAKING BETWEEN ANTENNA AND SKIN.  REMOVED ANTENNA.  ACCOMPLISHED PRESSURIZATION CHECK OF FUSELAGE PER MM.  FOUND MINOR LEAK AT LT SATCOM ANTENNA.  REMOVED ANTENNA. REMOVED CEILING PANELS.  RE-INSTALLED ORIGINAL PORT HIGH GAIN ANT AND SEALED.  REPLACED WET INSULATION.  REPLACED LT SATCOM ANTENNA.
